# SDR SWAA2023031099865

- Difficulty date: February 6, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 20,203 hours, 9,817 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 947 FLOORBEAM; FWD FLANGE UPPER SURFACE AT RBL 23.5; RBL 52; WL 208.<[01] REMOVED CORROSION ON 947 FLOORBEAM; FWD FLANGE UPPER SURFACE AT RBL23.5; IN AN AREA OF 0.55'X1'X0.035; AT RBL52; IN AREA OF 0.6'X1.4'X0.051'; AREAS FOUND TO BE OUT OF LIMITS; IAW SRM 53-70-51-1A-1;;[24] COMPLETED REMOVED;REPAIRED ON 947 LBL 44-RBL58.6 FLOORBEAM TASK I.A.W SRM 53-70-51-2R-5 REP. 5 ALT.2
